# SDR HEEA084484

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 6,416 hours
- Engine: Pwa PT6T3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Control Unit
- Part number: 32447066
- Part serial: A65121
- Condition: Surges
- Location: Eng Torque
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROL UNIT CAUSING TORQUE SURGES WHEN POWER IS APPLIED. IN SHOP FOR REPAIR.
